Equivalences of matrix polynomials

Förster, Karl-Heinz and Nagy, Béla: Equivalences of matrix polynomials. Acta scientiarum mathematicarum, (80) 1-2. pp. 233-260. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_001_002_233-260.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 1-2
Page Range: pp. 233-260
ISSN: 0001-6969
Language: angol
DOI: http://dx.doi.org/ 10.14232/actasm-012-012-z
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 259-260. és a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/34493

Actions (login required)

View Item View Item